# SDR SWAA2024122380166

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 54,338 hours, 33,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R1 DOOR EMERGENCY EXIT LOWER LIGHT LENS CRACKED<[01] INSTALLED R1 DOOR EXIT LIGHT LENS PER AMM SIP
